# SDR CALA2017090203023

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 67,253 hours, 7,896 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 1588
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER SMOKING OR SPARKING M42 AFT GALLEY COFFE MAKER OVERFLOWS . REMOVED AND REPLACED M42 COFFEE MAKER REF AMM 25-32-02 OPS CHECK GOOD
